# SDR DALA1030499865

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN AFT ENTRY DOOR JAMB BOTTOM RIGHT STOP FITTING CRACKED.  REPAIRED PER SRM 51-30-2, SRM 51-30-5, SRM 51-30-1 & SRM 51-20-3.
